# SDR UALA2010122304693

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,327 hours, 10,615 cycles
- Engine: Pwa PW4056
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ124GGN3
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

INTERMITTENT FUEL FLOW INDICATIONS DURING ENGINE START AND TAXI OUT.  VERIFIED CONNECTOR REMOVED.  RAN ENGINE AND NO FUEL FLOW SHOWN.   OK TO CONTINUE. RAN ENGINE AND FUEL FLOW DID NOT DISPLAY UNTIL AFTER ENGINE WAS RUNNING. PER MEL, DISCONNECTED NR 2 ENGINE FUEL FLOW TRANSMITTER CONNECTOR AND VERIFIED FUEL QTY PROCESSOR IS NOT THE S345N001-32. ACFT RTB.   CHECKED AND FOUND NO SHORTS OR OPENS, CONNECTOR CHECKED GOOD, REPLACED FUEL FLOW TRANSMITTER PER MM AND ACP OPS CKS.
